# SDR DALA1255450634

- Difficulty date: December 17, 2009
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 71,825 hours, 33,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32163
- Condition: Damaged
- Location: Bs 235 L23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WITH LIGHTNING STRIKE DAMAGE THE FIRST LOCATION IS AT STA 235 AND L-23R. THE SECOND LOCATION IS AT STA 255 AND JUST ABOVE L-23R.  THE THIRD LOCATION IS AT STA 278 AND JUST ABOVE L-23R.  REPAIR IAW ERA 478695-14.
